# SDR S2YA970023

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 1143610441
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE/FNT - FLT 1905 - AFTER TAKEOFF, THE FLIGHT CREW ATTEMPTED TO RETRACT THE LANDING GEAR, BUT THE DOWNLOCK RELAY DID NOT RELEASE THE LANDING GEAR SAFETY HOOK. THE CREW IMMEDIATELY TURNED BACK TO MKE AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE RT LANDING GEAR SQUAT SWITCH OUT OF ADJUSTMENT, THE SQUAT SWITCH WAS ADJUSTED, THEN THE LANDING GEAR WAS OPERATIONALLY CHECKED.  WITH NO FURTHER DISCREPANCIES, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
